# SDR DHL2006788001

- Difficulty date: January 14, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AND LIGHT TURBULENCE NOSE GEAR WARN DOOR LIGHT ILLUMINATED.  FOLLOWED AOM PROCEDURE (RAISE GEAR HANDLE) AND LIGHT WENT OUT, BUT FLICKERED IN TURBULENCE.  FOUND RIGHT NOSE GEAR DOOR SWITCH OUT OF ADJUSTMENT.  ADJUSTED SAME.  OPS CHECKS GOOD IAW B727MM 32-62-11.  REMOVED AND STOWED GEAR PINS IAW B727MM 32-00-11.
